MAUDE Adverse Event Report: ZIMMER BIOMET, INC. N-FORCE FC SCREW 4.0X40MM; SCREW, FIXATION

ZIMMER BIOMET, INC. N-FORCE FC SCREW 4.0X40MM; SCREW, FIXATION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a surgery to correct a tibial plateau fracture.The surgeon used the n-force product.At a post op visit a month later, it was determined that the patient had developed an infection at the surgical site.Attempts have been made and no further information has been provided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Updated: b4, b5, d4, g3, h2, h3, h4, h6.Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.Not reportable.The reported event of deep infection <90 days occurred post implantation.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors,  and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.H3 other text : not reportable infection.

Brand Name
N-FORCE FC SCREW 4.0X40MM
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12668943
Report Number0001822565-2021-03040
Device Sequence Number4480078
Product Code HWC
UDI-Device Identifier00815612020182
UDI-Public(01)00815612020182(17)300826(10)7491
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIN00640FS
Device Lot Number7491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale